# SDR 96ZZZM929

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120071
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Inop
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - CREW REPORTED A FLAP AYMMETRY AND CONTROL FAULT AFTER TAKEOFF.  THEY ELECTED AN AIR TURN BACK AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE REMOVED AND REPLACED FCU AND RT OUTBOARD FLAP ACTUATOR.  OPS CHECK WAS GOOD.  REFERENCE GLBA96071.
